# SDR UIEA2020122102598

- Difficulty date: December 18, 2020
- Submitted: December 21, 2020
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 81,858 hours, 11,710 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Relay
- Part number: BACR13CE2
- Part serial: NSN
- Condition: Failed
- Location: Rt Pack Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK SURGING, DUCT PRESSURE DROPS TO 5 PSI.  TRANSFERED TO MDDR NR 139725 MEL 21-51-01-01 CAT "C" DUE DATE 28DEC20.  PERFORMED RT PACK TEMP CONTROLL BITE, IAW FIM 21-51 FAULT TREE 845 FOUND FAULT LOW LIMIT VALVE.  R & R K10318 RELAY, PER WDM 21-51-22 LOW LIMIT VALVE RELAY.  OPERATIONS CHECKS GOOD.  NO FURTHER DEFECTS NOTED.
